Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Implanon birth control removed, delayed periods, pregnancy test negative, frequent urination, sore nipples, nausea

I recently got off of the Implanon birth control in the month of February. My menstrual cycle isn t as stable as before. My last period was April 1st to April 5th. Due to menstrual calendars it says that I am 3 days late. My partner and I are trying for a baby. About 4 days ago I took a pregnancy test, but the result was negative. I have had pregnancy symptoms such as frequent urination, sore nipples, nauseas, and seafood smells make my stomach cringe. Does anyone know what could possibly be going on? HELP PLEASE
Asked On : Sun, 6 May 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for writing to us.
A delay in resuming the regular periods after using implanon for contraception is a common finding. Your delay in periods can be due to pregnancy but since the urine test is negative, pregnancy is ruled out. The symptoms you are having are non specific and do not indicate pregnancy.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor